# SDR SIMA200307901

- Difficulty date: February 22, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522461011
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL TWO FINDING FOUND DURING A IMBV INSPECTION, RIGHT BEAM GUSSET AT FRAME 20 IS CORRODED.  REMOVED AND INSTALLED NEW RIGHT BEAM GUSSET AT FRAME 20 IAW EMB 135 SRM 51-20-03, 51-40-02.  (M)
